I have been on the pill for a month now, and I got my period when I was supposed to right when I started my sugar pills. Now I am starting my 2nd pack but I still have my period. Is this normal? And no I have not missed any.
You need to understand that what you're experiencing isn't a period, but infact is withdrawal bleeding. The sugar pills, as you know, are placebos which contain no hormones. Stopping hormones, or active pills, for a week and taking sugar, hormone free pills, causes a drop in hormone levels and triggers bleeding. It is not a menstrual period because there has been no release of an egg, and no uterine lining build up throughout the month. What stops your "period" or withdrawal bleed everytime, is resuming taking hormone pills in the next pack, and this sometimes takes a few days. It is normal to bleed a few days into your next pack. I experienced heavy bleeding on a particular low dose pill and was changed to a high dose pill. I had to take 7 active tablets before my bleeding stopped completely. Just give your body time to adjust.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2015 • 1 answer
Posted 13 Apr 2015 • 1 answer
Posted 9 Nov 2015 • 0 answers
Posted 15 Jan 2016 • 0 answers
Posted 23 Apr 2016 • 0 answers